# SDR DALA2015120907464

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FRAME BS 1380 BETWEEN LONGERON 12 LT TO 13 LT AT AFT ACCESSORY COMPARTMENT.  PARTS REPAIR WERE FABRICATED, TREATED, PAINTED, SHEAR CLIP AND SHIM WERE INSTALLED IAW SR 51-10-3, PAR 14, 21, 51-30-5, ETI-88-15-425, REV 2 AND ER/A 541544-14 REV ORIG.
